# SDR FDEA202201240125

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-300
- Aircraft serial: 42731
- Aircraft time: 6,594 hours, 3,083 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000313
- Condition: Cracked
- Location: Zone 600
- Part time: 6,594 hours, 3,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT #8, TRAILING EDGE WITH WEAR AND CRACK (2EA) RH WING SLAT #8, TRAILING EDGE WAS REPAIRED IAW B767 SRM 57-43-02-2R PAG. 1-2 FIG.201   (SHEET 1) AND SRM 51-70-10-2R REP. 4 PAG. 149, 162, 163   REV.82 15 DEC 21
